Alert archive / New Mexico / High Wind Warnings in 2006
High Wind Warning 52, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this high wind warning at Dec 24, 2006, 12:20 PM MST for Eddy County, New Mexico. It took effect at Dec 24, 2006, 5:00 PM MST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2006, 12:20 PM MST (19:20 UTC)
- In effect from
- Dec 24, 2006, 5:00 PM MST
- Expired
- Dec 25, 2006, 4:00 AM MST
- In force
- 11 hr
- Issued by
- NWS Midland/Odessa, TX
County Eddy County, NM
The radar
The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 7.3 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMAF 241920 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 120 PM CST SUN DEC 24 2006 ...VERY WINDY CONDITIONS EXPECTED ACROSS THE GUADALUPE MOUNTAIN THIS EVENING AND TONIGHT... .A STRONG UPPER LEVEL STORM SYSTEM OVER SOUTH TEXAS WILL MOVE EAST AWARY FROM THE AREA TONIGHT. A PASSING COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL PRODUCE STRONG WINDS OVER THE GUADALUPE MOUNTAINS THIS EVENING AND TONIGHT. NMZ027-TXZ258-250330- /O.NEW.KMAF.HW.W.0052.061225T0000Z-061225T1100Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 1220 PM MST SUN DEC 24 2006 ...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 AM MST MONDAY. SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH EARLY THIS EVENING WILL SHIFT TO NORTHEAST 35 TO 45 MPH WITH GUSTS NEAR 60 MPH BY MIDNIGHT. THESE STRONG WINDS WILL BEGIN TO SLOWLY DECREASE DURING THE EARLY MORNING HOURS ON MONDAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
3 follow-up statements
000 WWUS74 KMAF 250054 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 654 PM CST SUN DEC 24 2006 ...VERY WINDY CONDITIONS EXPECTED ACROSS WEST TEXAS AND SOUTHEASTERN NEW MEXICO THROUGH TONIGHT... .A STRONG UPPER LEVEL STORM SYSTEM OVER SOUTH TEXAS WILL MOVE EAST AWAY FROM THE AREA TONIGHT. A PASSING COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL PRODUCE VERY WINDY CONDITIONS OVER MUCH OF THE AREA...WITH THE STRONGEST WINDS EXPECTED OVER THE GUADALUPE MOUNTAINS. NMZ027-TXZ258-251100- /O.CON.KMAF.HW.W.0052.000000T0000Z-061225T1100Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 554 PM MST SUN DEC 24 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM MST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM MST MONDAY. SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH EARLY THIS EVENING WILL SHIFT TO THE NORTHEAST AND INCREASE INTO THE 35 TO 45 MPH RANGE WITH GUSTS NEAR 60 MPH BY MIDNIGHT. THESE STRONG WINDS WILL BEGIN TO SLOWLY DECREASE DURING THE EARLY MORNING HOURS ON MONDAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NMZ028-029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-251100- /O.NEW.KMAF.WI.Y.0022.061225T0054Z-061225T1100Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN- HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON... BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE... RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY... MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...ALPINE... FORT STOCKTON...PRESIDIO...MARFA...BIG BEND NP...MARATHON... SANDERSON 654 PM CST SUN DEC 24 2006 /554 PM MST SUN DEC 24 2006/ ...WIND ADVISORY IN EFFECT UNTIL 5 AM CST /4 AM MST/ MONDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM CST /4 AM MST/ MONDAY. A STRONG COLD FRONT WILL MOVE THROUGH ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO THIS EVENING. BEHIND THE COLD FRONT...VERY WINDY CONDITIONS CAN BE EXPECTED WITH SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS NEAR 55 MPH. THESES WINDS WILL CONTINUE INTO THE EARLY MORNING HOURS ON MONDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KMAF 250510 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1110 PM CST SUN DEC 24 2006 ...VERY WINDY CONDITIONS EXPECTED ACROSS WEST TEXAS AND SOUTHEASTERN NEW MEXICO THROUGH TONIGHT... .A STRONG UPPER LEVEL STORM SYSTEM OVER SOUTH TEXAS WILL MOVE EAST AWAY FROM THE AREA TONIGHT. A PASSING COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL PRODUCE VERY WINDY CONDITIONS OVER MUCH OF THE AREA...WITH THE STRONGEST WINDS EXPECTED OVER THE GUADALUPE AND DAVIS MOUNTAINS. TXZ074-251100- /O.UPG.KMAF.WI.Y.0022.000000T0000Z-061225T1100Z/ /O.EXA.KMAF.HW.W.0052.000000T0000Z-061225T1100Z/ DAVIS/APACHE MOUNTAINS AREA- INCLUDING THE CITY OF...ALPINE 1110 PM CST SUN DEC 24 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM CST MONDAY... ...WIND ADVISORY NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 AM CST MONDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. NORTHERLY WINDS OF 40 TO 60 MPH WITH GUSTS NEAR 70 MPH CAN BE EXPECTED THROUGH THE REMAINDER OF TONIGHT AND INTO EARLY MONDAY MORNING FOR ELEVATIONS ABOVE 6000 FEET. BELOW 6000 FEET... NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS NEAR 50 MPH WILL BE POSSIBLE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NMZ027-TXZ258-251100- /O.CON.KMAF.HW.W.0052.000000T0000Z-061225T1100Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 1010 PM MST SUN DEC 24 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM MST MONDAY... NORTHEAST WINDS OF 35 TO 45 MPH WITH GUSTS NEAR 60 MPH CAN BE EXPECTED THROUGH THE REMAINDER OF TONIGHT AND INTO EARLY MONDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NMZ028-029-033-034-TXZ045>048-050>053-057>063-067>070-075-079>082- 251100- /O.CON.KMAF.WI.Y.0022.000000T0000Z-061225T1100Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN- HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS-PRESIDIO VALLEY- MARFA PLATEAU-BIG BEND AREA-TERRELL- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON... BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE... RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY... MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...FORT STOCKTON... PRESIDIO...MARFA...BIG BEND NP...MARATHON...SANDERSON 1110 PM CST SUN DEC 24 2006 /1010 PM MST SUN DEC 24 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM CST /4 AM MST/ MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM CST /4 AM MST/ MONDAY. A STRONG COLD FRONT WILL MOVE THROUGH ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO THIS EVENING. BEHIND THE COLD FRONT... VERY WINDY CONDITIONS CAN BE EXPECTED WITH SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS NEAR 55 MPH. THESES WINDS WILL CONTINUE INTO THE EARLY MORNING HOURS ON MONDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KMAF 251107 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 507 AM CST MON DEC 25 2006 ...HIGH WIND WARNING AND WIND ADVISORY CANCELED... .THE COLD FRONT THAT BROUGHT VERY STRONG WIND TO WEST TEXAS AND SOUTHEASTERN NEW MEXICO HAS PUSHED SOUTHWARD ALLOWING WIND SPEEDS ACROSS THE AREA TO DROP. THEREFORE... THE HIGH WIND WARNING AND WIND ADVISORY HAVE BEEN CANCELED. NMZ027-TXZ074-258-251215- /O.EXP.KMAF.HW.W.0052.000000T0000Z-061225T1100Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ALPINE... GUADALUPE MOUNTAINS NP...PINE SPRINGS 507 AM CST MON DEC 25 2006 /407 AM MST MON DEC 25 2006/ ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. $$ NMZ028-029-033-034-TXZ045>048-050>053-057>063-067>070-075-079>082- 251215- /O.EXP.KMAF.WI.Y.0022.000000T0000Z-061225T1100Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN- HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS-PRESIDIO VALLEY- MARFA PLATEAU-BIG BEND AREA-TERRELL- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON... BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE... RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY... MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...FORT STOCKTON... PRESIDIO...MARFA...BIG BEND NP...MARATHON...SANDERSON 507 AM CST MON DEC 25 2006 /407 AM MST MON DEC 25 2006/ ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Dec 24, 2:53 AM MST, 9 hours 27 minutes earlier.
Area forecast discussion, Dec 24, 2:53 AM MST, 9 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 353 AM CST SUN DEC 24 2006 .SHORT TERM... PRECIPITATION HAS ENDED ACROSS THE AREA AND CLOUDS HAVE STARTED TO SCATTER OUT. THE MOIST AIR LEFT BEHIND BY THE PRECIPITATION AND THE LACK OF CLOUDS WILL ALLOW FOG TO FORM EARLY THIS MORNING. AFTER SUNRISE...FOG SHOULD DISSIPATE RATHER QUICKLY AND WE/LL BE LEFT WITH MOSTLY SUNNY SKIES THROUGHOUT THE REST OF THE DAY. TEMPERATURES WILL WARM INTO THE 50S PRIOR TO ANOTHER COLD FRONT MOVING SOUTH THROUGH THE AREA AROUND SUNSET. EXPECT THE FRONT TO REACH THE NORTHERN TIER OF COUNTIES AROUND 25/00Z AND THROUGH KMAF BY 25/03Z. DRY AIR BEHIND THE FRONT WILL LOWER DEWPOINTS AND ALLOW TEMPERATURES OVERNIGHT TO FALL INTO THE UPPER 20S AND LOWER 30S. AT THIS POINT...IT DOES NOT LOOK LIKE FOG WILL OCCUR TONIGHT. .LONG TERM... UPPER RIDGE WILL BEGIN TO BUILD FROM THE WESTERN U.S. ACROSS THE AREA MONDAY. LOOK FOR MILD AND DRY WEATHER CHRISTMAS DAY WITH TEMPERATURES NEAR NORMAL. NO PRECIPITATION EXPECTED THROUGH WEDNESDAY SO WILL BE NO WEATHER RELATED TRAVEL CONCERNS ACROSS THE AREA. NEXT UPPER TROUGH WILL APPROACH THE AREA THURSDAY. A STRONG FRONT WILL HAVE MOVED THROUGH THE REGION IN THE SHORT TERM WITH A BRISK NORTH WIND CONTINUING INTO MONDAY. LOOK FOR TEMPERATURES IN THE 50S. TEMPS SHOULD CLIMB ON TUESDAY BACK INTO THE 60S AND STAY THAT WAY THROUGH THURSDAY. ANOTHER FRONT EARLY FRIDAY MORNING WITH KNOCK HIGHS BACK INTO THE 50S THROUGH THE WEEKEND. A LEESIDE TROUGH SETS UP ALONG THE TEXAS/NEW MEXICO BORDER LATE MONDAY AND DEVELOPS INTO A SURFACE LOW ON TUESDAY. THIS WILL KEEP A WARM SOUTH TO SOUTHWEST WIND ACROSS THE AREA. HAVE WARMED TEMPS SLIGHTLY FOR MONDAY AND TUESDAY IN RESPONSE TO SURFACE TROUGH. THIS LOW WILL DEEPEN THURSDAY IN RESPONSE TO THE UPPER TROUGH... TIGHTENING THE PRESSURE GRADIENT AND INCREASING THE WIND SPEED. THIS LOW WILL MOVE EAST DRAGGING THE NEXT COLD FRONT THROUGH THE REGION FRIDAY. MODELS DO DEVELOP SOME RAIN THURSDAY AND FRIDAY WITH NEXT UPPER TROUGH. WILL KEEP LOW POPS FOR THESE PERIODS. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 55 31 53 30 / 0 0 0 0 CARLSBAD NM 57 29 57 30 / 0 0 0 0 DRYDEN TX 58 35 63 35 / 10 0 0 0 FORT STOCKTON TX 59 35 57 36 / 0 0 0 0 GUADALUPE PASS TX 52 28 53 33 / 0 0 0 0 HOBBS NM 56 28 56 30 / 0 0 0 0 MARFA TX 53 23 56 26 / 0 0 0 0 MIDLAND INTL AIRPORT TX 55 30 54 29 / 0 0 0 0 ODESSA TX 55 29 55 30 / 0 0 0 0 WINK TX 60 32 60 31 / 0 0 0 0 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 74/72
Hazardous weather outlook, Dec 24, 12:09 PM MST, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 109 PM CST SUN DEC 24 2006 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-251030- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 109 PM CST SUN DEC 24 2006 /1209 PM MST SUN DEC 24 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT VERY WINDY CONDITIONS ARE EXPECTED ACROSS THE GUADALUPE MOUNTAINS TONIGHT BEHIND A PASSING COLD FRONT. NORTHEAST WINDS WILL RANGE FROM 35 TO 45 MPH WITH GUSTS NEAR 60 MPH THROUGH GUADALUPE PASS TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 6:46 AM MST | Dense Fog Advisory | MAF | Andrews, Crane, Ector, Loving, Pecos, Ward and 1 more | 2 hr |
Nearby
High Wind Warnings in New Mexico, 2006High Wind Warnings in Texas, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.